# SDR VNAA0202001

- Difficulty date: February 1, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N433JS
- Make and model: Dorner DO328100
- Aircraft serial: 3047
- Aircraft time: 17,175 hours, 15,336 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A SHAKER AND PUSHER FAIL MESSAGE AND ABORTED TAKEOFF, THE MESSAGE CLEARED BY ITSELF.  THERE WAS CONSIDERABLE WIND GUSTS.  FLIGHT 4020 WAS CLEARED FOR ANOTHER TAKEOFF ATTEMPT AND DEPARTED WITH NO FURTHER INCIDENTS.
